Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac anxiety - likely to go after 3 weeks??

Posted by dbc on June 30, 2008, at 15:11:25

In reply to Re: Prozac anxiety - likely to go after 3 weeks?? pluginbaby, posted by Phillipa on June 30, 2008, at 12:39:32

Prozac is usually considered the most "activating" SSRI and thats usually used in a positive sense. I dont recall it particularly producing much anxiety in me so im going to guess it was the weening off of paxil after such a very long time thats causing it.

It may take quite a bit of time to figure out the answer given the length of time of you were on paxil.

Every person is different as the old psych catchphrase goes.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[837348]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dbc thread:837260
URL: http://www.dr-bob.org/babble/20080626/msgs/837348.html